U.S. doctors online nowAsk doctors free
PA
A 61-year-old female asked:

I hit my head on left temple against tile wall in shower. it was a mild tap. i have slight headache. i take turmeric supplements. what is best treatment?

2 doctor answers6 doctors weighed in
Dr. Bennett Machanic
Neurology 53 years experience
Not clear that you need any treatment at this point, even if you take blood thinners. But if severe headaches, nausea and/ or vomiting, dizziness or imbalance, double or blurred vision, notify your doctor
Dr. Franklyn Gergits
ENT and Head and Neck Surgery 30 years experience
Agree with Dr Machanic. If those symptoms present, call your doctor who will probably advise an ER evaluation stat.
Oct 31, 2021
Dr. Dora Chizea
Anti-Aging Medicine 49 years experience
Because bleeding is a possible potential side effect of turmeric , one should stop taking it immediately. A visit to PCP for evaluation and follow up is in order as one might have avoidable slow bleed deeper injury, with early care.
Last updated Nov 20, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.